Uhm I posted this before but due to some technical thing this post seems to have gone lost. anyway as such it was too early, but since my FT3 kept decreasing wondered whether this brand was good for me and considered switching to dessicated. In view thereof had my labs done, which are as follows:TSH 0.07(0.40-3.50) FT4 1.18 (0.54-1.24) FT3 3.53 (2.50-3.90)
To my surprise after 3 months of decreasing until 2.58, my FT3 finally increased after all (and quite a bit)
the books I mentioned are "Thyroid For Dummies" and "What Your Doctor May Not Tell You About Hypothyroidism". There are also other "basic books" - and different views on things , so keep an open mind, it's healthy to be a bit skeptical and try to find what works best for You.
Last edited by moderator2; 05-29-2012 at 03:11 PM.
new labs are in again so let's post them. TSH 0.05 FT4 0.97 (0.54-1.24) FT3 ..73 (2.50-3.90)
5 weeks on T4 143 mcg + 25 mcg T3 + 75 mcg PTU (the latter one remains unchanged, just giving it for completeness)
Any input is dearly appreciated! thanks in advance.
Sometimes do feel a little bit hyperish/some hyperish symptoms, like this week trouble falling asleep, bowl distress (but bloated too), but at the same time still feel (and look -> morning puffiness) hypoT too and ow so tired (although that seems to fluctuate too).
New labs are in.
TSH 0.06 (0.40-3.50)
FT4 0.98 (0.54-1.24)
FT3 3.67 (2.50-3.90)
I do feel like I'm getting closer, but not 'on' it yet.
My mainsymptoms at this point are:
this week sleep an average of 3-4 hours a night: trouble falling asleep and early waking up; disturbed sleep, yet despite that less tired, well of course tired, but less anyway, depends from the moment really.
muscle aches, mainly neckregion, shoulderpain again, not too bad, but sometimes playing up again
headaches (but can be related to those muscle aches)
clammy hands; red blotchy palms
upon waking up dry teary eyes, puffy under eyes
dry mouth and thirsty
the days are fluctuating really
itchy feet and itches in general (mainly in the evening), hiveslike, but not really, easy red swollen patches.
occasionally numb hands and feet (although this one is much much better)
While you know I'm sorry to hear you're still having issues, it does sound like you are getting closer.
Most of your symptoms sound hypo and, with your current FT4 level being 63% of range, it looks like you would probably feel better with it a little higher.
Your FT3 level (83.5%) is still a little higher than most people would find comfortable.
While most of your sleep issues sound hypo (waking early, disturbed sleep), the fact that you are having trouble falling asleep is usually more hyper.
Since your FT3 is very close to the type of level most people find comfortable (60-80%), I'm thinking a small T3 dose decrease might help.
Unfortunately, you had the common experience of your FT4 level not increasing as much as expected with your most recent dose increase.....I think this might have been due to the fact that you also lowered your T3 dose.
Less T3 can mean that more T4 is being used for conversion.
new labs are in and...
FT4 1.13 (84 %) 0.54-1.24
FT3 2.92 (30%) 2.50-3.90
pfff, this stuff is driving me crazy, just want to get on with my life and feel like I'll never get it figured out.
some symptoms at this point:
- migraine/more headaches again
- muscle pain (neckregion)
- tired, sometimes better but very drainy, don't get to anything
- mentally low, this one I did not have before like this; very easy irritated, everything is too much, gets on my nerves
- hairloss worse again
- bloating belly
- palpitations although in general that's better meaning not all that high; in the morning upon awaking loud pounding, it's not all that high; I do have the idea it goes up after intake of T3 but not as bad as it's been
- clammy hands, blotchy palms (the latter one sometimes a bit better)
- itchy in general (in the evening itchy feet)
- dry mouth
- puffiness eyes not gone but seems better
- sore throat but depends from the moment
- hoarse voice depends from the moment
- cold chills/feverish again
- acne but somehow better
-eyes more dry and achy
and so on
Any advice is dearly appreciated.
Last edited by lisa789; 09-11-2012 at 02:11 AM.